About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (2)

Fri, Apr 24 1:17pm · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Thank you for your comment. What I have done. 5/6 weeks ago I started tapering off, 25 mg at a time and I got down to the last 25mg on apr 20th. I posted in that group and everyone went nuts! and said it was to fast. I started to notice horrible side effects and brain zaps. So I started upping the dose and I am at 3 x 37.5 mg. I am planning to get fully back onto the 150 mg. Is this safe? What I am afraid of is months down the road and feeling worse if I tapper too fast now. I went through some terrible things with Lyrica in the past and getting off of that. I am so scared to get off of this. Now is not the time. Now during covid I feel like I need to be mentally and physically at 100% and weaning now can't let me do that. So my question is… Is it ok to go back onto 150mg/day. I am now at 112.5 mg/day. I just upped this morning 37.5 m to get to 112.5 mg/day. Maybe if I give this 2 weeks can I up again to the full dose.

Tue, Apr 21 2:44pm · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I joined a group on facebook to help me get off of effexor. Over 5 weeks I have weened off down to 25 mg from 150. The group is saying this is too fast and I will feel awful in weeks to come. I am scared now and wonder should I go back on it. They say to cut back 10% every 3-4 weeks. They say I am in for a terrible time in the next weeks/ months. I am scared now.